RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Zorich, Vladimir Antonovich

Statistics Math-Net.Ru
Total publications: 43
Scientific articles: 40
Presentations: 23

Number of views:
This page:7228
Abstract pages:11503
Full texts:2848
References:855
Zorich, Vladimir Antonovich
Professor
Doctor of physico-mathematical sciences (1969)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 16.12.1937
E-mail:
Website: http://matan.math.msu.su/vzor
Keywords: complex and real analysis; space quasiconformal mappings; conformal geometry.
   
Main publications:
  1. Zorich V. A., Matematicheskii analiz zadach estestvoznaniya, MTsNMO, M., 2008
  2. Zorich V. A., “Kvazikonformnye otobrazheniya i asimptoticheskaya geometriya mnogoobrazii”, UMN, 57:3(345) (2002), 3–28  mathnet  mathscinet  zmath
  3. Zorich V. A., “Kvazikonformnye pogruzheniya rimanovykh mnogoobrazii i teorema pikarovskogo tipa”, Funkts. anal. i prilozh., 34:3 (2000), 37–48  mathnet  mathscinet  zmath
  4. Zorich V. A., Matematicheskii analiz, Chasti I i II. 6-e izd., MTsNMO, M., 2012  mathscinet
  5. Zorich V. A., “Asymptotic geometry and conformal types of Carnot-Carathéodory spaces”, GAFA, 9:2 (1999), 393–411  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person8958
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:zorich.vladimir-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/245996

Publications in Math-Net.Ru
2019
1. V. A. Zorich, “On a question of Gromov concerning the generalized Liouville theorem”, Uspekhi Mat. Nauk, 74:1(445) (2019),  185–186  mathnet  elib; Russian Math. Surveys, 74:1 (2019), 175–177  isi
2017
2. V. A. Zorich, “Boundary behaviour of automorphisms of a hyperbolic space”, Uspekhi Mat. Nauk, 72:4(436) (2017),  67–94  mathnet  mathscinet  elib; Russian Math. Surveys, 72:4 (2017), 645–670  isi  scopus
3. V. A. Zorich, “Some observations concerning multidimensional quasiconformal mappings”, Mat. Sb., 208:3 (2017),  72–95  mathnet  mathscinet  elib; Sb. Math., 208:3 (2017), 377–398  isi  scopus
4. V. A. Zorich, “On the Isotopy Problem for Quasiconformal Mappings”, Tr. Mat. Inst. Steklova, 298 (2017),  139–143  mathnet  elib; Proc. Steklov Inst. Math., 298 (2017), 129–132  isi  scopus
5. V. A. Zorich, “Geometry and probability”, Teor. Veroyatnost. i Primenen., 62:2 (2017),  292–310  mathnet  mathscinet  elib; Theory Probab. Appl., 62:2 (2018), 236–251  isi  scopus
2016
6. V. A. Zorich, “A note on the injectivity radius of quasiconformal immersions”, Uspekhi Mat. Nauk, 71:1(427) (2016),  173–174  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:1 (2016), 161–163  isi  scopus
7. V. A. Zorich, “Ball, sphere, and all, all, all”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, 3,  16–19  mathnet  mathscinet; Moscow University Mathematics Bulletin, 71:3 (2016), 102–105  isi  scopus
2014
8. V. A. Zorich, “Multidimensional geometry, functions of many variables and probability”, Teor. Veroyatnost. i Primenen., 59:3 (2014),  436–451  mathnet  mathscinet  elib; Theory Probab. Appl., 59:3 (2015), 481–493  isi  elib  scopus
9. V. A. Zorich, “A remark on the canonical distribution”, Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2014, 3(22),  23–33  mathnet
2012
10. V. A. Zorich, “Asymptotic behavior at infinity of the admissible growth of the quasiconformality coefficient and the injectivity of immersions of sub-Riemannian manifolds”, Tr. Mat. Inst. Steklova, 279 (2012),  81–85  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 279 (2012), 73–77  isi  elib
2011
11. V. A. Zorich, “On the measure of conformal difference between Euclidean and Lobachevsky spaces”, Mat. Sb., 202:12 (2011),  107–112  mathnet  mathscinet  zmath  elib; Sb. Math., 202:12 (2011), 1825–1830  isi  scopus
2010
12. V. A. Zorich, “Asymptotic behaviour at infinity of the admissible growth of the quasi-conformality coefficient and the invertibility of contact immersions of the Heisenberg group”, Uspekhi Mat. Nauk, 65:3(393) (2010),  191–192  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:3 (2010), 591–592  isi  elib  scopus
2009
13. V. A. Zorich, “A non-removable singularity of a quasi-conformal immersion”, Uspekhi Mat. Nauk, 64:1(385) (2009),  147–148  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 64:1 (2009), 173–174  isi  elib  scopus
2007
14. V. A. Zorich, “Global homeomorphism theorem for conformally hyperbolic manifolds”, Uspekhi Mat. Nauk, 62:4(376) (2007),  159–160  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:4 (2007), 826–828  isi  elib  scopus
2006
15. V. A. Zorich, “Contact Quasiconformal Immersions”, Tr. Mat. Inst. Steklova, 253 (2006),  81–87  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 253 (2006), 71–77  scopus
2005
16. V. A. Zorich, “On contact quasi-conformal immersions”, Uspekhi Mat. Nauk, 60:2(362) (2005),  161–162  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:2 (2005), 382–384  isi  elib  scopus
2003
17. V. A. Zorich, “Asymptotics at infinity of the admissible growth of the quasi-conformality coefficient and the injectivity of immersions of Riemannian manifolds”, Uspekhi Mat. Nauk, 58:3(351) (2003),  191–192  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 58:3 (2003), 624–626  isi  scopus
2002
18. V. A. Zorich, “Quasi-conformal maps and the asymptotic geometry of manifolds”, Uspekhi Mat. Nauk, 57:3(345) (2002),  3–28  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 57:3 (2002), 437–462  isi  scopus
19. V. A. Zorich, V. M. Kesel'man, “Fundamental frequency and conformal type of a Riemannian manifold”, Uspekhi Mat. Nauk, 57:2(344) (2002),  195–196  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:2 (2002), 428–429  isi  scopus
2001
20. V. A. Zorich, V. M. Kesel'man, “The Isoperimetric Inequality on Manifolds of Conformally Hyperbolic Type”, Funktsional. Anal. i Prilozhen., 35:2 (2001),  12–23  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 35:2 (2001), 90–99  isi  scopus
21. V. A. Zorich, “Removable singularity of a quasi-conformal immersion”, Uspekhi Mat. Nauk, 56:4(340) (2001),  147–148  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:4 (2001), 772–773  isi  scopus
22. V. A. Zorich, “Three Remarks on the Inversion Problem for Polynomial Maps”, Tr. Mat. Inst. Steklova, 235 (2001),  94–97  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 235 (2001), 87–90
2000
23. V. A. Zorich, “Quasiconformal Immersions of Riemannian Manifolds and a Picard Type Theorem”, Funktsional. Anal. i Prilozhen., 34:3 (2000),  37–48  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 34:3 (2000), 188–196  isi
24. V. A. Zorich, V. M. Kesel'man, “The isoperimetric inequality on sub-Riemannian manifolds of conformally-hyperbolic type”, Uspekhi Mat. Nauk, 55:6(336) (2000),  137–138  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:6 (2000), 1172–1173  isi  scopus
1999
25. V. A. Zorich, V. M. Kesel'man, “The conformal type and isoperimetric dimension of sub-Riemannian manifolds”, Uspekhi Mat. Nauk, 54:4(328) (1999),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:4 (1999), 860–861  isi  scopus
26. V. A. Zorich, V. M. Kesel'man, “A canonical form for the isoperimetric inequality on manifolds of conformally hyperbolic type”, Uspekhi Mat. Nauk, 54:3(327) (1999),  165–166  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:3 (1999), 665–666  isi  scopus
1998
27. V. A. Zorich, V. M. Kesel'man, “Conformal type and isoperimetric dimension of Riemannian manifolds”, Mat. Zametki, 63:3 (1998),  379–385  mathnet  mathscinet  zmath; Math. Notes, 63:3 (1998), 333–337  isi
28. V. A. Zorich, “Quasiconformal embeddings of Riemannian manifolds and a Picard-type theorem”, Uspekhi Mat. Nauk, 53:1(319) (1998),  215–216  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:1 (1998), 227–228  isi  scopus
1996
29. V. A. Zorich, V. M. Kesel'man, “On the Conformal Type of a Riemannian Manifold”, Funktsional. Anal. i Prilozhen., 30:2 (1996),  40–55  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:2 (1996), 106–117  isi
1972
30. V. A. Zorich, V. S. Samovol, “On some conditions on mappings of spaces onto cylindrical domains”, Mat. Zametki, 11:4 (1972),  459–462  mathnet  mathscinet  zmath; Math. Notes, 11:4 (1972), 279–280
1971
31. V. A. Zorich, “Interdependence of a theorem of Koebe and a theorem of Caratheodory”, Mat. Zametki, 10:4 (1971),  399–406  mathnet  mathscinet  zmath; Math. Notes, 10:4 (1971), 662–666
1970
32. V. A. Zorich, “An isolated singularity of mappings with bounded distortion”, Mat. Sb. (N.S.), 81(123):4 (1970),  634–636  mathnet  mathscinet  zmath; Math. USSR-Sb., 10:4 (1970), 581–583
1968
33. V. A. Zorich, “Admissible order of growth of the characteristic of quasiconformality in M. A. Lavrent'ev's theorem”, Dokl. Akad. Nauk SSSR, 181:3 (1968),  530–533  mathnet  mathscinet  zmath
1967
34. V. A. Zorich, “Angular boundary values of quasiconformal mappings of a sphere”, Dokl. Akad. Nauk SSSR, 177:4 (1967),  771–773  mathnet  mathscinet  zmath
35. V. A. Zorich, “Homeomorphism of quasiconformal space maps”, Dokl. Akad. Nauk SSSR, 176:1 (1967),  31–34  mathnet  mathscinet  zmath
36. V. A. Zorich, “A theorem of M. A. Lavrent'ev on quasiconformal space maps”, Mat. Sb. (N.S.), 74(116):3 (1967),  417–433  mathnet  mathscinet  zmath; Math. USSR-Sb., 3:3 (1967), 389–403
1965
37. V. Zorich, “Determination of boundary elements by means of sections”, Dokl. Akad. Nauk SSSR, 164:4 (1965),  736–739  mathnet  mathscinet  zmath
1963
38. V. Zorich, “Boundary properties of a class of mappings in space”, Dokl. Akad. Nauk SSSR, 153:1 (1963),  23–26  mathnet  mathscinet  zmath
1962
39. V. A. Zorich, “Boundary correspondence under $Q$-quasiconformal mappings of a sphere”, Dokl. Akad. Nauk SSSR, 145:6 (1962),  1209–1212  mathnet  mathscinet  zmath
40. V. A. Zorich, “On boundary correspondence for $Q$-quasiconformal mappings of a sphere”, Dokl. Akad. Nauk SSSR, 145:1 (1962),  31–34  mathnet  mathscinet  zmath

2018
41. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Uspekhi Mat. Nauk, 73:6(444) (2018),  204–210  mathnet  elib; Russian Math. Surveys, 73:6 (2018), 1137–1144  isi
2014
42. F. G. Avkhadiev, V. A. Botvinnik, S. K. Vodop'yanov, M. Vuorinen, V. M. Gol'dstein, V. V. Goryainov, A. A. Grigor'yan, V. N. Dubinin, I. V. Zhuravlev, V. A. Zorich, V. M. Kesel'man, A. A. Klyachin, V. A. Klyachin, T. G. Latfullin, A. V. Loboda, A. G. Losev, O. Martio, V. I. Pelikh, S. I. Pinchuk, Yu. G. Reshetnyak, A. S. Romanov, A. G. Sergeev, V. G. Tkachev, E. M. Chirka, “Vladimir Mikhailovich Miklyukov (obituary)”, Uspekhi Mat. Nauk, 69:3(417) (2014),  173–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:3 (2014), 565–568  isi
1987
43. A. G. Vitushkin, A. A. Gonchar, V. A. Zorich, P. L. Ul'yanov, “Boris Vladimirovich Shabat (on his seventieth birthday)”, Uspekhi Mat. Nauk, 42:4(256) (1987),  217–218  mathnet  mathscinet; Russian Math. Surveys, 42:4 (1987), 191–192  isi

Presentations in Math-Net.Ru
1. Многомерная геометрия и явление концентрации меры
V. A. Zorich
Differential geometry and applications
April 29, 2019 16:45
2. Распределение значений функций большого числа переменных
V. A. Zorich
Principle Seminar of the Department of Probability Theory, Moscow State University
February 27, 2019 16:45
3. Concentration of measure and functions of large number of variables
V. A. Zorich
Seminar on Complex Analysis (Gonchar Seminar)
September 24, 2018 17:00
4. Maxwell’s Demon and the black holes of Hawking
V. A. Zorich
Seminar on Complex Analysis (Gonchar Seminar)
May 14, 2018 17:00
5. Coherent orientation of remote devices
V. A. Zorich
Seminar on Complex Analysis (Gonchar Seminar)
November 20, 2017 17:00
6. Совместное заседание Московского математического общества и кафедры теории функций и функционального анализа механико-математического факультета МГУ, посвященное 100-летию Бориса Владимировича Шабата
G. B. Shabat, V. A. Zorich, E. M. Chirka
Meetings of the Moscow Mathematical Society
October 3, 2017   
7. Complex Crofton’s formula
V. A. Zorich
Seminar on Complex Analysis (Gonchar Seminar)
April 17, 2017 17:00
8. Complex numbers and Physics (Touches to the EPR paradox)
V. A. Zorich
Seminar on Complex Analysis (Gonchar Seminar)
September 19, 2016 17:00
9. Геометрия и вероятность (принцип концентрации меры)
V. A. Zorich
Problems in Stochastic Analysis
September 17, 2016 11:00   
10. The Gaussian normal distribution law and one general observation of Kolmogorov
V. A. Zorich
Principle Seminar of the Department of Probability Theory, Moscow State University
March 16, 2016 16:45
11. The asymptotic behavior of modulus of Grötsch’s and Teichmüller’s rings in the space of a very large dimension
V. A. Zorich
Seminar on Complex Analysis (Gonchar Seminar)
November 2, 2015 18:00
12. Термодинамика, геометрия и функции очень многих переменных
V. A. Zorich
Meetings of the Moscow Mathematical Society
October 13, 2015
13. Classical thermodynamics and contact geometry
V. A. Zorich
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
February 25, 2015 16:45
14. Функции очень многих переменных и вероятность
V. A. Zorich
Principle Seminar of the Department of Probability Theory, Moscow State University
May 14, 2014 16:45
15. Multidimensional geometry and functions with a lot of variables
V. A. Zorich
Differential geometry and applications
April 14, 2014 16:45
16. Thermodynamics, geometry and function of very many variables
V. A. Zorich
Complex analysis and mathematical physics
April 7, 2014 16:00
17. On the distribution of values of functions of a very large number of variables
V. A. Zorich
Seminar on Complex Analysis (Gonchar Seminar)
March 31, 2014 18:00
18. Non-holonomic structures and their manifestations
V. A. Zorich
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
February 19, 2014 16:45
19. Conformal classification of Riemannian manifolds and its relation to geometric function theory
V. A. Zorich
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
October 2, 2013 16:45
20. On the measure of conformal difference between Euclidean and Lobachevsky spaces
V. A. Zorich
Seminar on Complex Analysis (Gonchar Seminar)
February 20, 2012 18:00
21. The principle of concentration and its display in physics and mathematics
V. A. Zorich
Seminar on Complex Analysis (Gonchar Seminar)
September 19, 2011 18:00
22. On rigidity of hyperbolic space forms
V. A. Zorich
Complex analysis and mathematical physics
April 18, 2011 16:00
23. Многомерная геометрия и функции очень многих переменных
V. A. Zorich
Principle Seminar of the Department of Probability Theory, Moscow State University
October 10, 2007 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019